# SDR 98ZZZX2415

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737AP
- Make and model: Boeing 737222
- Aircraft serial: 19956
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 58791
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF TRACK FLOOR EMERGENCY LIGHTING FROM OVERWING EXIT TO BACK INOPERATIVE.  FOUND BAD PIN IN CONNECTOR AT AFT END OF TRACK LIGHTING.  REPLACED PIN.  OPERATIONS CHECK OK IAW BOEING MM, CHAPTER 33-51-01.
